# SDR SWAA2022031646606

- Difficulty date: September 2, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 21,453 hours, 9,355 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: None
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FL#6 FLAP FAIRING O/B CENTER SEAL ATTACH HOLES ARE OVERSIZEDAP FAIRING O/B CENTER SEAL ATTACH HOLES ARE OVERSIZED / REPAIRED OVERSIZED CENTER SEAL ATTACH HOLES ON O/B #6 FLAP FAIRING IAW SRM 57-53-70-2R-2 + SRM 51-70-05-2R-9. DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW SRM 57-53-70-1A-1 PARA 4.B.(2)(9) DAMAGE WAS BEYOND 1 PLY IN DEPTH 80733U 05SEP19
